American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A63) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Victor L. Shapiro. Generalized analyticity on the $N$-torus. Proc. Amer. Math. Soc. 141 (2013) 1605-1612.
Abstract, references, and article information
View Article: PDF

[2] J. Marshall Ash and Sh. T. Tetunashvili. Uniqueness for multiple trigonometric and Walsh series with convergent rearranged square partial sums. Proc. Amer. Math. Soc. 134 (2006) 1681-1686. MR 2204280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Gady Kozma and Alexander Olevskii. Random Menshov spectra. Proc. Amer. Math. Soc. 131 (2003) 1901-1906. MR 1955279.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. Marshall Ash and Sh. T. Tetunashvili. New uniqueness theorems for trigonometric series. Proc. Amer. Math. Soc. 128 (2000) 2627-2636. MR 1657746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Miroslav Zelený. Calibrated thin $\boldsymbol{\Pi}_{\mathbf 1}^{\mathbf 1}$ $\sigma$-ideals are $\boldsymbol G_\delta$. Proc. Amer. Math. Soc. 125 (1997) 3027-3032. MR 1415378.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Kaora Yoneda. Uniqueness for non-harmonic trigonometric series. Proc. Amer. Math. Soc. 124 (1996) 1795-1800. MR 1328382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. Marshall Ash. Erratum: ``A new proof of uniqueness for multiple trigonometric series'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 107} (1989), no.\ 2, 409--410; MR0984780 (90c:42016)] . Proc. Amer. Math. Soc. 108 (1990) MR 1027826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. Marshall Ash. A new proof of uniqueness for multiple trigonometric series . Proc. Amer. Math. Soc. 107 (1989) 409-410. MR 984780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] R. Dougherty and A. S. Kechris. Hausdorff measures and sets of uniqueness for trigonometric series . Proc. Amer. Math. Soc. 105 (1989) 894-897. MR 946633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Russell Lyons. Singular measures with spectral gaps . Proc. Amer. Math. Soc. 104 (1988) 86-88. MR 958048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Russell Lyons. On the structure of sets of uniqueness . Proc. Amer. Math. Soc. 101 (1987) 644-646. MR 911025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Robert B. Kelman. Simple example of nonuniqueness for a dual trigonometric series . Proc. Amer. Math. Soc. 78 (1980) 245-246. MR 550505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1